MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX®; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. ARTHREX®; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number AR-4030C-09
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Arthrex implant fastthread biocomposite screw 9x30 mm with ref# ar-4030c-09, lot# 15295595 , exp 06/30/2028 broke.

Brand Name
ARTHREX®
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd
naples FL 34108
MDR Report Key23423851
Report Number23423851
Device Sequence Number8178979
Product Code MAI
UDI-Device Identifier00888867277663
UDI-Public(01)00888867277663
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2025
Report Date (Section F) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-4030C-09
Device Catalogue NumberAR-4030C-09
Device Lot Number15295595
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age34 YR
Patient SexMale
Date Report Sent to FDA10/08/2025